# SDR AALA980118

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2156204A2602
- Condition: Defective
- Location: Cargo Compt
- Component: Autronics
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DW - FLT 1203 - EN ROUTE SJU/DFW DURING CRUISE, AFT CARGO DETECTION STATUS CAME ON IN-FLIGHT.  DISCHARGED BOTH AFT CARGO FIRE BOTTLES.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  CHECKED AFT CARGO COMPARTMENT AND CARGO FOR EVIDENCE OF FIRE OR OTHER DAMAGE WITH NO DEFECTS NOTED.  REPLACED BOTH FIRE WARNING DETECTORS AND THE TWO FIRE BOTTLES/SQUIBS THAT WERE EXTINGUISHED IN-FLIGHT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
